Advertisement
Home » Expert Q & A » Depression » Depression: Dr. David Sack

Zoloft Side Effects

  • Mary Jacobs Asks ...
    Mary Jacobs

    I have been using Zoloft for about 2 months now and my doctor said that if I experienced side effects that they would probably get better in time. The problem is that now I have like no sex drive at all, and when I do have intercourse I can never reach an orgasm, though I used to be able to easily.

    Will these problems go away like my doctor said they would?

  • Dr. David Sack Says ...
    Dr. David Sack

    Sexual dysfunction is the number one reason people discontinue Zoloft-type antidepressants. Although for some people these symptoms will decrease over time, for the majority of people on this class of medication the symptoms continue and are chronic.

    Some patients benefit from switching to other types of medication that don’t have these side effects.

    There are medicines that sometimes help with the issue in some people, such as Viagra. The antidepressant buproprion/Wellbutrin is known to be one of the drugs that has few or no sexual side effects for most people.

Advertisement

Related expert answers

Like what you're reading?

Featured Experts